MathSciNet Relay Station
MathSciNet bibliographic data
MR1200345 (93m:58061) 58F08 (58F23)
Rogers, James T., Jr. Singularities in the boundaries of local Siegel disks. Ergodic Theory Dynam. Systems 12 (1992), no. 4, 803–821.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement